Journal article
Global transforms and noetherian pairs
Hiroshima Mathematical Journal, Vol.10(1), pp.69-74
1980
DOI: 10.32917/hmj/1206134577
Abstract
no abstract
Details
- Title: Subtitle
- Global transforms and noetherian pairs
- Creators
- D.D. Anderson
- Resource Type
- Journal article
- Publication Details
- Hiroshima Mathematical Journal, Vol.10(1), pp.69-74
- DOI
- 10.32917/hmj/1206134577
- ISSN
- 0018-2079
- Language
- English
- Date published
- 1980
- Academic Unit
- Mathematics
- Record Identifier
- 9984230419802771
Metrics
1 Record Views